Re: ivermectin vision problems by sadbuttrue ..... Parasites: RX Drugs Against Parasites
Date: 7/10/2017 11:45:10 AM ( 4 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
If what one person wrote in the Anon114 thread, "It apparently causes the retina and optic nerve head to swell," is true, then your eye doctor will recognize it and it won't matter what caused it. Personally, I wouldn't tell a medical professional that I took a horse dewormer. But that's your call. Just prepare yourself for insult, and be aware that it will likely be on permanent record.
Something that came from Mexico may be a slightly different formulation, or more potent.
I can't help you anymore than this, as I myself never experienced vision problems taking iver.
Good luck and take care.
<< Return to the standard message view
fetched in 0.03 sec, referred by curezone.com/forums/fmp.asp?i=2375752